# SDR SWAA2025063074220

- Difficulty date: May 22, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 57,600 hours, 34,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SHIELD WEB LOCATED BETWEEN STA492.4 TO STA500A AND RBL21 AT FWD CARGO COMPARTMENT 2025-335533 <[01].  REPLACED SHIELD WEB LOCATED BETWEEN STA492.4 TO STA500A AND RBL21 AT FWD CARGO COMPARTMENT IAW-B737-700-SRM-51-10-02-0G ITEM 9; SRM 51-40-02-0G AND DWG# 143A0080 SHEET 23 REV -.  SEE INDIVIDUAL SIGN OFF BELOW.; [02] REPLACED SHIELD WEB LOCATED BETWEEN STA492.4 TO STA500A AND RBL21 AT FWD CARGO COMPARTMENT IAW-B737-700-SRM-51-10-02-0G ITEM 9; SRM 51-40-02-0G AND DWG# 143A0080 SHEET 23 REV -.  ITEM RII.  SEE INDIVIDUAL SIGN OFF BELOW.
